# SDR DALA2023041002762

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N936DU
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,360 hours, 11,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2705484) WHILE PERFORMING A GVI OF EXISTING REPAIR L/L 2447021 ER/A 602811 A DENT WAS FOUND MEASUREMENTS ( W=.900"X D=.010"). REMOVED AND REPLACED REPAIR ON FUSE SKIN STA 727K TO 727L STRINGER 23 RIGHT IAW ERA 602811-14 REV A.
